Peter Mayr
Associate Professor • Ph.D. JKU Linz, Austria, 2004
Math 310

Research interests:

Algebra, Logic


Algebra, Groups, Semigroups, Algorithms, Complexity

Select Publications:

  • A. Bulatov, P. Mayr and Á. Szendrei. The subpower membership problem for finite algebras with cube terms. Log. Methods Comput. Sci. 15, no. 1, Paper No. 11, 48 pp, 2019.
  • K. Kearnes, P. Mayr, and N. Ruškuc. Solvable quotients of subdirect products of perfect groups are nilpotent. Bulletin London Math. Soc., 50(6), 1016–1026, 2018.
  • E. Aichinger, P. Mayr and R.McKenzie. On the number of finite algebraic structures. Journal European Math. Society (JEMS), 16(8), 1673--1686, 2014.
  • P. Mayr. On finitely related semigroups. Semigroup Forum, 86(3), 613--633, 2013.
  • P. Mayr. Sharply 2-transitive groups with point stabilizer of exponent 3 or 6. Proc. Amer. Math. Soc., 134(1), 9--13, 2006.